RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1975, Volume 9, Issue 4, Pages 57–58 (Mi faa2282)  

Brief communications

Infringement of the condition for solvability of the converse problem for an inhomogeneous string

M. I. Belishev


Full text: PDF file (215 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1975, 9:4, 318–319

Bibliographic databases:

Received: 01.07.1974

Citation: M. I. Belishev, “Infringement of the condition for solvability of the converse problem for an inhomogeneous string”, Funktsional. Anal. i Prilozhen., 9:4 (1975), 57–58; Funct. Anal. Appl., 9:4 (1975), 318–319

Citation in format AMSBIB
\Bibitem{Bel75}
\by M.~I.~Belishev
\paper Infringement of the condition for solvability of the converse problem for an inhomogeneous string
\jour Funktsional. Anal. i Prilozhen.
\yr 1975
\vol 9
\issue 4
\pages 57--58
\mathnet{http://mi.mathnet.ru/faa2282}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=387855}
\zmath{https://zbmath.org/?q=an:0326.35045}
\transl
\jour Funct. Anal. Appl.
\yr 1975
\vol 9
\issue 4
\pages 318--319
\crossref{https://doi.org/10.1007/BF01075878}


Linking options:
  • http://mi.mathnet.ru/eng/faa2282
  • http://mi.mathnet.ru/eng/faa/v9/i4/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:208
    Full text:72
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019